About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 673680, 11 pages
http://dx.doi.org/10.1155/2012/673680
Research Article

A New Hybrid Algorithm for -Strict Asymptotically Pseudocontractions in 2-Uniformly Smooth Banach Spaces

1Department of Mathematics, Yibin University, Yibin, Sichuan 644007, China
2College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan 650221, China

Received 29 June 2012; Accepted 27 August 2012

Academic Editor: RuDong Chen

Copyright © 2012 Xin-dong Liu and Shih-sen Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xin-dong Liu and Shih-sen Chang, “A New Hybrid Algorithm for -Strict Asymptotically Pseudocontractions in 2-Uniformly Smooth Banach Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 673680, 11 pages, 2012. doi:10.1155/2012/673680